# SDR AWXA200400207

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347209800000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON AUXILIARY BEAM Y912 LT AT FR 66.  MAINTENANCE REMOVED AND REPLACED CORRODED AUXILIARY BEAM Y912 LT IAW A320 SRM 51-49-00, PG 5 & 6.
